Ask an expert
Question

09 Aug 2011

Rash
Hi Doc

After having intercourse with my wife about 2 day''s ago, I have developed a rash on the head of my penis which itches.Is this anything to be concerned about.

Should I use anything on it or should I just drink lots of water?

Thanks
Mr Concerned
Answer 497 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

It is possible that you have Candida infection. You can use Apor cream, twice daily, for at least 7 days and your wife should be treated with Cenestin cream or with Cenestin 1VC. These products are available over the counter. I also suggest that you have your blood glucose levels tested (as well as your wife), as Candida is often seen in diabetics.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18659 votes
Vote